Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 398, NWS North Platte, NE

October 14, 2013Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Oct 14, 2013, 12:54 PM MDT for Chase County, Nebraska. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 14, 2013, 12:54 PM MDT (18:54 UTC)
Expired
Oct 14, 2013, 1:45 PM MDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Chase County, NE

The radar

The Goodland radar (KGLD), 132 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 14, 1:07 PM MDTHAIL 1.53 Ssw Imperial, NE
Oct 14, 1:10 PM MDTTSTM WND DMGImperial, NECOOPERATIVE OBSERVER AT IMPERIAL REPORTED EXTENSIVE TREE DAMAGE MINOR STREET FLOODING OVERTURNED PIVOT AND HAY BALES BEING BLOWN ACROSS HIGHWAY AS WELL AS POWER OUTAGE IN DOWTOWN AREA.
Oct 14, 1:12 PM MDTTSTM WND GST 65Imperial, NELAW ENFORCEMENT REPORTED ZERO VISIBILITY AND ESTIMATED 65 MPH WIND GUSTS AT IMPERIAL.
Oct 14, 1:30 PM MDTHAIL 1.257 Nw Wauneta, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS53 KLBF 141854
SVRLBF
NEC029-141945-
/O.NEW.KLBF.SV.W.0398.131014T1854Z-131014T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1254 PM MDT MON OCT 14 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHASE COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 145 PM MDT

* AT 1254 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  SOUTHEAST OF LAMAR...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IMPERIAL...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...CHASE...WANAMAKER STATE WILDFIRE MANAGEMENT AREA...CHURCH
  GROVE CAMPGROUND AND CENTER DAM CAMPGROUND.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4054 10201 4070 10193 4070 10135 4045 10135
      4039 10185
TIME...MOT...LOC 1854Z 244DEG 32KT 4051 10183

HAIL...1.50IN
WIND...60MPH

$$

MASEK
3 follow-up statements
269 
WWUS53 KLBF 141909
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
209 PM CDT MON OCT 14 2013

NEC029-141945-
/O.CON.KLBF.SV.W.0398.000000T0000Z-131014T1945Z/
CHASE NE-
109 PM MDT MON OCT 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE COUNTY
UNTIL 145 PM MDT...

AT 103 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAMPION...AND
MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...EMERGENCY MANAGEMENT.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ENDERS RESERVOIR STATE RECREATION AREA...ENDERS AND CENTER DAM
CAMPGROUND.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4054 10201 4070 10193 4070 10135 4045 10135
      4039 10185
TIME...MOT...LOC 1909Z 249DEG 37KT 4052 10161

HAIL...1.50IN
WIND...60MPH

$$

MASEK
135 
WWUS53 KLBF 141924
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 PM MDT MON OCT 14 2013

NEC029-141945-
/O.CON.KLBF.SV.W.0398.000000T0000Z-131014T1945Z/
CHASE NE-
124 PM MDT MON OCT 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHASE COUNTY UNTIL 145 PM MDT...

AT 122 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
WAUNETA...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN CHASE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 10150 4058 10162 4069 10160 4070 10135
      4045 10135
TIME...MOT...LOC 1924Z 239DEG 29KT 4059 10136

HAIL...1.50IN
WIND...60MPH

$$

MASEK
155 
WWUS53 KLBF 141937
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
137 PM MDT MON OCT 14 2013

NEC029-141947-
/O.EXP.KLBF.SV.W.0398.000000T0000Z-131014T1945Z/
CHASE NE-
137 PM MDT MON OCT 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE COUNTY WILL
EXPIRE AT 245 PM CDT/145 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4044 10150 4058 10162 4069 10160 4070 10135
      4045 10135
TIME...MOT...LOC 1937Z 239DEG 29KT 4064 10124

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 12:06 PM MDT, 48 minutes earlier.

Area forecast discussion, Oct 14, 12:06 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
106 PM CDT MON OCT 14 2013

.SYNOPSIS...
ISSUED AT 324 AM CDT MON OCT 14 2013

ANALYSIS OF THE 07Z MSL DATA REVEALED LOW PRESSURE CENTERED ALONG
THE WYOMING-COLORADO BORDER JUST SOUTH OF CHEYENNE WITH A WARM
FRONT STRETCHING ACROSS SOUTHEAST WYOMING...EXTREME NORTHWEST
NEBRASKA AND SOUTH CENTRAL AND SOUTHWEST NEBRASKA. DEWPOINTS OF
50F OR HIGHER HAD PRESSED INTO SOUTHWEST NEBRASKA AND THE
SOUTHERN NEBRASKA PANHANDLE. PRECIPITABLE WATER IMAGERY DERIVED
FROM LOW ORBITERS INDICATED 15-25MM HAD MADE IT INTO SOUTH
CENTRAL NEBRASKA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 324 AM CDT MON OCT 14 2013

THE UPPER LOW CROSSING THE CENTRAL ROCKIES WILL CONNECT WITH THE
SURFACE LOW LATE THIS MORNING OR EARLY AFTERNOON OVER WESTERN
NEBRASKA BEFORE MOVING OFF TO THE NORTHEAST. THE SYSTEM MATURES
AND BECOMES VERTICALLY STACKED OVER NORTHERN NEBRASKA EARLY THIS
EVENING AND THEN IT MOVES INTO NORTHWEST IOWA...SOUTHEAST SOUTH
DAKOTA AND SOUTHWEST MINNESOTA.

LOOKING IN THE 295-305K LAYER...MOISTURE TRANSPORT VECTORS SHOW A
TRAJECTORY FROM CENTRAL TEXAS ON THE LOWEST SURFACES AND FROM THE
SOUTHERN HIGH PLAINS ON THE HIGHEST SURFACE. A CROSS SECTION
ACROSS WESTERN NEBRASKA SHOWS ISENTROPIC LIFT INTO A LAYER OF
HYDROSTATIC INSTABILITY. THE AGEOSTROPHIC VERTICAL CIRCULATION
INDICATES DEEP CONVECTION CONTINUING INTO THE EVENING BUT
GRADUALLY ENDING FROM THE SOUTHWEST AS DRIER AIR COMES IN.

THE OTHER ISSUE WITH THIS SYSTEM IS THE WIND. STRONG COLD
ADVECTION...A TIGHTENING GRADIENT AND SHARP PRESSURE RISES ALL
SIGNAL STRONG WIND BEGINNING IN THE NEBRASKA PANHANDLE LATE THIS
AFTERNOON AND SPREADING OVER THE CENTRAL AND WESTERN SANDHILLS BY
EARLY EVENING. BOUNDARY LAYER WIND OF 25-30KT AND 850MB WIND
40-50KT INDICATE THAT THE WIND WILL BE STRONG ENOUGH FOR AN
ADVISORY AT LEAST IN THE PANHANDLE AND WESTERN SANDHILLS. THERE
IS MORE UNCERTAINTY FOR OUR CENTRAL AND NORTHEAST ZONES. THE
TIMING OF THE WIND ADVISORY IS ANOTHER ISSUE. WIND MAY CONTINUE
THROUGH THE NIGHT AND INTO EARLY TUESDAY IN THE NORTHERN
SANDHILLS BUT...FOR NOW...WE WILL RUN THE ADVISORY UNTIL LATE
TONIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 324 AM CDT MON OCT 14 2013

12Z TUESDAY AND BEYOND. UPPER LEVEL LOW WILL CONTINUE TO WORK TO
THE NORTHEAST ACROSS THE UPPER MIDWEST ON TUESDAY...WITH WRAP
AROUND MOISTURE TARGETING NORTHERN PORTIONS OF THE CWA THROUGH
THE DAY. WHERE PRECIPITATION FALLS IT MAY BE COOL ENOUGH FOR SNOW
EARLY IN THE DAY...ESPECIALLY ACROSS NORTHWEST NEBRASKA WHERE H7
TEMPERATURES FALL TO MINUS 09C BY 12Z. SFC TEMPERATURES AT THAT
TIME SHOULD BE HOVERING NEAR OR SLIGHTLY WARMER THAN
FREEZING...AND WITH THE RISING SUN...NOT ANTICIPATING MUCH MORE
THAN A HALF INCH TO A INCH AT MOST ACCUMULATIONS. AS THE DYNAMICS
OF THE SYSTEM SHIFTS EAST...SO WILL THE PRECIPITATION
THREAT...CLEARING THE CWA BY 00Z WEDNESDAY.

WIND SPEEDS ON TUESDAY WILL BE ELEVATED...AND ADDITIONAL WIND
HEADLINES MAY BE REQUIRED. SUFFICIENT MIXING AOA H85 WILL COMBINE
WITH A TIGHT PRESSURE GRADIENT AND WEAK CAA TO PRODUCE WIND GUSTS
NEARING ADVISORY CRITERIA. ATTM AM HESITANT TO ISSUE HEADLINES
BEYOND 06Z TUESDAY HOWEVER AS THE GRADIENT WILL RELAX SOME DURING
THE AFTERNOON...AND THE STRONGEST MOMENTUM ALOFT SHIFTS ACROSS
NORTHEASTERN NEBRASKA/NW IOWA. THINKING THAT IF ADDITIONAL
HEADLINES/EXTENSIONS ARE NEEDED...IT WOULD MORE THAN LIKELY
INCLUDE OUR NORTH CENTRAL NEBRASKA ZONES WHERE GUIDANCE PEGS
45-50KTS AT H85 FROM 15-21Z. OTHERWISE UNDER POST FRONTAL
CONDITIONS...HIGH TEMPERATURES WILL BE COOL ON TUESDAY...WITH
MOST LOCATIONS STRUGGLING TO REACH INTO THE LOWER 50S. OUR
NORTHWESTERN ZONES MAY STRUGGLE TO REACH INTO THE MID 40S.
CLEARING SKIES AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATION
COOLING EARLY WEDNESDAY. A WIDESPREAD FREEZE IS ANTICIPATED FOR
ALL LOCATIONS SAVE FAR NORTH CENTRAL NEBRASKA WEDNESDAY MORNING.
THE COLDEST TEMPERATURES WILL BE REGULATED ACROSS OUR FAR WESTERN
ZONES /PROXIMITY OF THE HIGH PLAINS SFC HIGH/...WHERE LOWS IN THE
MID 20S ARE ANTICIPATED.

WEAK WAA AND THE HYBRID CANADIAN/PACIFIC SFC HIGH PRESSURE WILL
SLIGHTLY MODULATE HIGH TEMPERATURES ON WEDNESDAY...WITH
TEMPERATURES WARMING BACK INTO THE MID 50S FOR MOST LOCATIONS. THE
UPPER PATTERN REMAINS COMPLICATED HOWEVER AS A BROAD POSITIVELY
TILTED TROUGH EXTENDS FROM THE GREAT BASIN NORTHEAST INTO THE
GREAT LAKES. A SHORTWAVE IS SHOWN TO EJECT FROM THE CENTRAL
ROCKIES INTO THE SOUTHERN PLAINS...BUT ANY ASSOCIATED FORCING FOR
PRECIPITATION SHOULD REMAIN SOUTH OF THE CWA....THUS A DRY
FORECAST THROUGH 12Z THURSDAY.

FOR 12Z THURSDAY AND BEYOND...A COLD FRONT WILL PROVIDE FOR A
SLIGHT CHANCE OF PRECIPITATION ON THURSDAY AND USHER TEMPERATURES
BACK INTO THE UPPER 40S TO LOW 50S. SIMILAR TEMPERATURES FRIDAY
AFTERNOON AS AN ADDITIONAL SHOT OF COOL AIR ARRIVES FROM THE
NORTH. LOWS WILL GENERALLY REMAIN IN THE LOWER 30S BOTH DAYS. FOR
THE WEEKEND...A SLOW WARMING TREND IS EXPECTED AS THE BROAD UPPER
TROUGH SHIFTS EAST ACROSS THE PLAINS AND AMPLIFIED RIDGING BUILDS
ACROSS THE WEST COAST. SHORTWAVE ENERGY MAY PROVIDE FOR ADDITIONAL
PRECIPITATION ON FRIDAY...WITH THE EC MUCH FURTHER WEST WITH THE
COLD PUSH AND SW ENERGY...THE GFS IS DRY. WILL HAVE TO WATCH.
THEREAFTER THE FORECAST REMAINS DRY AS AN OVERALL LACK OF
KINEMATIC FORCING PRESENTS ITSELF ACROSS THE HIGH PLAINS OF
WESTERN NEBRASKA. WITH THIS PATTERN HIGHS SUNDAY AFTERNOON WILL
PUSH BACK INTO THE LOWER 60S AS WAA HELPS WARM H85 TEMPS ABOVE
10C FOR MOST LOCATIONS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 105 PM CDT MON OCT 14 2013

LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA THIS EVENING. AHEAD
OF THE COLD FRONT...THIS AFTERNOON...S/SE WINDS WILL IMPACT THE
TERMINALS. ALSO WILL SEE NUMEROUS SHOWERS AND THUNDERSTORMS.
BEHIND THE FRONT AN INCREASE OF NW WINDS CAN BE EXPECTED.
STRONGER WINDS...GUSTING TO AROUND 40 KTS...ACROSS NORTHERN
NEBRASKA...AND THE KVTN TERMINAL...WHILE FURTHER SOUTH WINDS
GUSTING TO AROUND 30 KTS ARE FORECAST. ALSO BEHIND THE FRONT WILL
BE THE CHANCE FOR SOME RAIN AND SNOW SHOWERS....GENERALLY NORTH
OF THE KLBF TERMINAL. CIGS ARE THE BIGGEST CONCERN...AND WOULD
EXPECT SOME BOUNCING AROUND...AS THE SCT SHWRS MOVE ACROSS THE
AREA. CIGS WILL GENERALLY BE MVFR TO IFR...WITH OCCASIONAL
INCREASE TO VFR THROUGH THIS EVENING. KLBF SHOULD SEE MORE VFR
SKIES OVERNIGHT...HOWEVER NOT EXPECTING KVTN TO LIFT UNTIL
TOMORROW.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ TUESDAY FOR
NEZ004>006-008-022>026-035>037-056>059-069>071-094.

&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...JACOBS
AVIATION...MASEK
Hazardous weather outlook, Oct 14, 10:26 AM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 AM CDT MON OCT 14 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-151630-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1126 AM CDT MON OCT 14 2013 /1026 AM MDT MON OCT 14 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL ACCOMPANY A LOW
PRESSURE SYSTEM AS IT MOVES ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. THERE IS A SLIGHT RISK OF LARGE HAIL AND DAMAGING WIND
THIS AFTERNOON AND EVENING ACROSS SOUTHWEST AND WEST CENTRAL
NEBRASKA INTO CENTRAL NEBRASKA...GENERALLY ALONG AND EAST OF
HIGHWAY 61 AND ALONG AND SOUTH OF HIGH 91 AND HIGHWAY 2.

AFTER A FRONT PIVOTS THROUGH...STRONG NORTHWEST WINDS ARE LIKELY
LATE THIS AFTERNOON AND INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG NORTHWEST WINDS ARE LIKELY TO CONTINUE EARLY TUESDAY
MORNING IN NORTH CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING IN
CENTRAL AND SOUTHWEST NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Oct 14, 12:35 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
135 PM CDT MON OCT 14 2013

NEZ069-141930-
CHASE NE-
1235 PM MDT MON OCT 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY UNTIL 130 PM MDT...

AT 1231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALVIN...OR 23 MILES SOUTHEAST OF
HOLYOKE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  LAMAR...
  CHAMPION...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WAUNETA...
  CHASE...
  CHURCH GROVE CAMPGROUND...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...
  AREA A CAMPGROUND...
  CENTER DAM CAMPGROUND...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 50.

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 2:17 AM MDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 19 more36 hr
Oct 14, 1:19 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln41 min
Oct 14, 1:58 PM MDTSevere Thunderstorm WarningLBFLincoln47 min
Oct 14, 2:33 PM MDTWind AdvisoryLBFWheeler23 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.